# SDR 9JLA2014101307187

- Difficulty date: September 18, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 6,208 hours, 3,418 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Diode
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MULTIFUNCTION DISPLAY WENT BLANK.  TROUBLESHOOTING FOUND THAT THE SG WAS INOPERATIVE.  FURTHER TROUBLESHOOTING FOUND DIODES CR79 & CR80 DEFECTIVE.  IT’S UNCLEAR IF THE DEFECTIVE SG TOOK OUT THE DIODES OR DIODES TOOK OUT THE SG.  THE DIODES WERE REPLACED WITH NEW & THE SG WAS REPLACED WITH REPAIRED UNIT.  ALL OPERATIONS CHECKED SATISFACTORY.
